# SDR ASAA2014021006817

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 6,753 hours, 2,007 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START RECALL, AIR COND AND CONT CAB ZONE TEMP LIGHT ILLUMINATED. LIGHT EXTINGUISH WITH M/C RESET.  ACFT GROUNDED.  RAN LT & RT PACKS FOR 10 MINS, BITE TEST OF NR 2 TEMP CONTROLLER REF 21-61, TASK 801.  NO FAULTS FOUND, NO 30 DAY HISTORY.  CLEANED COCKPIT TEMP SENSOR AND FILTER.
